# SDR UHLA201608260421

- Difficulty date: August 26, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 28,543 hours, 18,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT OVER ROW 6 INOPERATIVE. R & R FWD NR 1 EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01. OPS CHECKED GOOD.
